Pointwise convergence of wavelet expansion of $\mathcal{K}^r_M ' (R)$
Bull. Korean Math. Soc. 2001 Vol. 38, No. 1, 81-91
Byung Keun Sohn and Dae Hyeon Pahk
Inje University, Yonsei University
Abstract : The expansion of a distribution of ${{\Cal K}_M^r}^\prime (R)$ in terms of regular orthogonal wavelets is considered. The expansion of a distribution of ${{\Cal K}_M^r}^\prime (R)$ is shown to converge pointwise to the value of the distribution where it exists.
Keywords : wavelet, generalized tempered distribution
MSC numbers : 41A15, 46F20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd